# SDR DBCA2010110800029

- Difficulty date: November 8, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N945HC
- Make and model: Lear 45LEAR
- Aircraft serial: 45109
- Aircraft time: 5,879 hours, 6,662 cycles
- Engine: Garrtt TFE7312
- Engine time: 5,687 hours, 6,396 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: DS2607
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 5,879 hours, 6,662 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI FOR DEPARTURE CREW NOTED LT THRUST REVERSER UNLOCK LIGHT WOULD NOT EXTINGUISH AFTER TEST.  CREW RETURNED TO RAMP.  MX PINNED THRUST REVERSERS IAW AMM 78-30 AND DEFERRED IAW MEL 78-1.  MAINTENANCE BLED HYDRAULIC LINE TO OVERCENTER LATCH ACTUATOR.  OPS CHECK GOOD.
